# SDR DL757040729

- Difficulty date: August 5, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 45,643 hours, 21,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SUFFERED GROUND DAMAGE AT STATION 1627 ABOVE STR 20L.  REPAIRED IAW ERA 092009-14.
